Journal of Modern Dynamics (JMD)

Logarithm laws for unipotent flows on hyperbolic manifolds

Pages: 447 - 476, Volume 11, 2017      doi:10.3934/jmd.2017018

       Abstract        References        Full Text (312.8K)       Related Articles       

Shucheng Yu - Department of Mathematics, Boston College, Chestnut Hill, MA 02467-3806, United States (email)

Abstract: We prove logarithm laws for unipotent flows on non-compact finite-volume hyperbolic manifolds. Our method depends on the estimate of norms of certain incomplete Eisenstein series.

Keywords:  Logarithm laws, unipotent flows, Eisenstein series.
Mathematics Subject Classification:  Primary: 37A17; Secondary: 11M36.

Received: November 2016;      Revised: March 2017;      Available Online: July 2017.